# SDR CALA2022030900622

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757*
- Aircraft serial: 32589
- Aircraft time: 63,088 hours, 18,513 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: 4039891906
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN AIR SPEED INDICATOR INOP ABORTED TAKEOFF AT 82 KNOTS. PERFORMED LH & RH SD AIR DATA INSTRUMENT GRND OPS TEST PER AMM NOT DUPLICATE FAULTY INDICATION. ALL INSTRUMENT SWITCHES IN E&E SWITCHED AIR DATA SWITCH TO CENTER AND SAFTIED. COMPLIED WITH MEL. SEC 34-13-00. GRND OPS TEST GOOD, ALL IND SHOWS NORMAL. COULD IS IN NORMAL CONFIG. MEL APPROVED. MEL 3413A REJECTED VISUALLY CHECKED CAPTAINS PITOT PROBE NOTHING FOUND BLOCKING PROBE. RPLCD CAPT''S AIRSPEED INDICATOR PER AMM TASK 34-13-02-404-004. OPS CKD OK. RETURNED MEL AIRDATA SWITCH BACK TO LEFT POSITION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1124698  SN OFF 4263 INDICATOR, MACH  OFF 75-3111-9-0001 4263 ON 75-3111-9-0001 1841
